General RM Rings

Volume 9, Issue 1, Article 3 - 2020

Authors: Chenar Abdul Kareem Ahmed

Copyright © 2020 . This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 Download PDF File

 Share on GOOGLE+  Share on Twitter  Share on LinkedIn Open XML File

Abstract

The concept of central RM rings is introduced in this paper as a generalization of RM rings. Since every RM ring is central RM we study the sufficient condition for a central RM ring to be a RM one. It is shown that every central reversible and hence every central symmetric is central RM ring, however converse implications are wrong. It is also proven that the polynomial ring R[x] is central RM ring if R is central RM and quasi-Armendariz. Also -RM ring has been studied with it is central.©2019 All rights reserved.

How To Cite This Article

Ch. AK. Ahmed, “General RM Rings”, General Letters in Mathematics, 9(1) (2020), 17-32. https://doi.org/10.31559/glm2020.9.1.3